Academic Journals Database
Disseminating quality controlled scientific knowledge

Albanian Journal of Mathematics

ISSN: 1930--1235
Publisher: AulonaPress


ADD TO MY LIST
 
Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras

Author(s): G. Reza Zamani Eskandani | John M. Rassias | Ramazan Zarghami
Volume: 5
Issue: 3
Year: 2001
On Principally Quasi-Baer Modules

Author(s): Burcu Ungor | Nazim Agayev | Sait Halicioglu | Abdullah Harmanci
Volume: 5
Issue: 3
Year: 2011
On superelliptic curves of level $n$ and their quotients, I.

Author(s): L. Beshaj | V. Hoxhaj | T. Shaska
Volume: 5
Issue: 3
Year: 2011
Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras

Author(s): G. Reza Zamani Eskandani | John M. Rassias | Ramazan Zarghami
Volume: 5
Issue: 3
Year: 2011
On F-Supplemented Modules

Author(s): Yahya Talebi | Behnam Talaee
Volume: 5
Issue: 2
Year: 2011
The fixed point property of the products and hyperspaces of arboroids

Author(s): Ivan Loncar
Volume: 5
Issue: 2
Year: 2011
On gamma-semi-theta-closed Sets and Locally gamma-s-Regular Spaces

Author(s): Sabir Hussain | Bashir Ahmad
Volume: 5
Issue: 2
Year: 2011
TECHNIQUES FOR THE DECOMPOSITION OF CARTAN’S CURVATURE TENSOR IN COMPLEX FINSLER MANIFOLDS

Author(s): S. Kumar | K. C. Petwal
Volume: 5
Issue: 2
Year: 2011
Genus calculations for towers of function fields arising from equations of $C_{ab}$ curves

Author(s): Caleb McKinley Shor
Volume: 5
Issue: 1
Year: 2011
On a generalization of atomic decompositions

Author(s): S. K. Kaushik | S. K. Sharma
Volume: 5
Issue: 1
Year: 2011
An upper bound for the X-ranks of points of P^n in positive characteristic

Author(s): Edoardo Ballico
Volume: 5
Issue: 1
Year: 2011
Spectral Decomposition of a 4th-order Covariance Douglas tensor in *P-Finsler Manifolds

Author(s): S. Kumar | K. C. Petwal
Volume: 5
Issue: 1
Year: 2011
Fixed point property for the hyperspaces of non-metric chainable continua

Author(s): Ivan Loncar
Volume: 5
Issue: 1
Year: 2011
A convolution identity for exchangeable risks

Author(s): E. Hashorva
Volume: 5
Issue: 1
Year: 2011
Applications of Computer Algebra, ACA 2010

Author(s): T. Shaska | L. Beshaj | A. Duka | V. Hoxha
Volume: 4
Issue: 4
Year: 2010
Conversion between Hermite and Popov normal forms using an FGLM-like approach

Author(s): Johannes Middeke
Volume: 4
Issue: 4
Year: 2010
Schubert cells in Lie geometries and key exchange via symbolic computations

Author(s): Vasyl Alex Ustimenko
Volume: 4
Issue: 4
Year: 2010
On the key exchange with nonlinear polynomial maps of degree 4

Author(s): Aneta Wroblewska | Vasyl Ustimenko
Volume: 4
Issue: 4
Year: 2010
Some computation problems arising in Fontaine Theory

Author(s): Benjamin Justus | Radu Gaba
Volume: 4
Issue: 4
Year: 2010
Creating Variational Integrators with a Computer Algebra System

Author(s): Christian Hellström
Volume: 4
Issue: 4
Year: 2010
Singular locus on the space of genus two curves with split Jacobians

Author(s): L. Beshaj
Volume: 4
Issue: 4
Year: 2010
Verification Methods and Symbolic Computations

Author(s): Walter Krämer
Volume: 4
Issue: 4
Year: 2010
Improving the teaching of mathematics to students of science and engineering

Author(s): J F Ogilvie | M B Monagan
Volume: 4
Issue: 4
Year: 2010
On the key exchange with matrices of large order and graph based nonlinear maps

Author(s): Urszula Romañczuk | Vasyl Ustimenko
Volume: 4
Issue: 4
Year: 2010
A parallel algorithm for analytical solving of partial differential equations systems

Author(s): Natalia Aleksandrovna Malashonok
Volume: 4
Issue: 4
Year: 2010
Relations between Heun equations and Painleve equations

Author(s): Alexander Yakov Kazakov | Sergey Yu. Slavyanov | Filip R. Vukalovic
Volume: 4
Issue: 4
Year: 2010
Three-step Projection Methods for Nonconvex Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 4
Issue: 3
Year: 2010
Principally Supplemented Modules

Author(s): Ummahan Acar | Abdullah Harmancı
Volume: 4
Issue: 3
Year: 2010
Common Fixed Point Theorems In Fuzzy Metric Spaces via properties

Author(s): Aliouche Abdelkrim
Volume: 4
Issue: 3
Year: 2010
On T- oplus-Supplemented Modules

Author(s): Y. TALEBI | T. AMOOZEGAR | A. R. MONIRI HAMZEKOLAEI
Volume: 4
Issue: 2
Year: 2010
On Regular Semi Generalized Closed Sets

Author(s): Takashi Noiri | Moiz ud Din Khan
Volume: 4
Issue: 2
Year: 2010
Mappings and Decompositions of Pairwise Continuity on Pairwise Nearly Lindelof Spaces

Author(s): Adem Kilicman | Zabidin Salleh
Volume: 4
Issue: 2
Year: 2010
Exponential Sums for Nonlinear Recurring Sequences in residue rings

Author(s): Edwin El-Mahassni
Volume: 4
Issue: 1
Year: 2010
Solvability of extended general mixed

Author(s): Muhammad Aslam Noor
Volume: 4
Issue: 1
Year: 2010
Some classes of general nonconvex variational inequalities.

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 4
Year: 2009
On integer with two prime factors

Author(s): Benjamin Justus
Volume: 3
Issue: 4
Year: 2009
Mean Staircases of the Riemann Zeros: a comment on the Lambert W function and an algebraic aspect

Author(s): Stefano Beltraminelli | Davide a Marca | Danilo Merlini
Volume: 3
Issue: 4
Year: 2009
ITERATIVE METHODS FOR GENERAL NONCONVEX VARIATIONAL INEQUALITIES

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 3
Year: 2009
Auxiliary Principle Technique for Nonconvex Variational Inequalities

Author(s): Muhammad Aslam Noor
Volume: 3
Issue: 3
Year: 2009
Fields generated by roots of $x^n+ax+b$

Author(s): M. Ayad | F. Luca
Volume: 3
Issue: 3
Year: 2009
Resolvent equations method for general variational inclusions

Author(s): Eman Hamad Al-Shemas
Volume: 3
Issue: 3
Year: 2009
Automorphisms and derivations on the center of a ring

Author(s): V. K. Bhat
Volume: 3
Issue: 2
Year: 2009
A note on light induced mappings

Author(s): Ivan Loncar
Volume: 3
Issue: 2
Year: 2009
Near-extremes and Related Point Processes

Author(s): Enkelejd Hashorva
Volume: 3
Issue: 2
Year: 2009
A remark on Giuga's conjecture and Lehmer's totient problem

Author(s): William D. Banks | C. Wesley Nevans | Carl Pomerance
Volume: 3
Issue: 2
Year: 2009
Generalized complementarity problems in Banach Spaces

Author(s): A. Amini-Harandi | A. Farajzadeh
Volume: 3
Issue: 1
Year: 2009
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil